Jump to content

Search the Community

Showing results for tags 'short term'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I started Effexor (venflaxine) excuse my spelling 75mg and buspirone 7.5 mg on Wednesday last week. Friday night I had an adverse reaction. Skin burning, dizzy, tremors, rapid heart beat, dilated pupils, muscle stiffness, I’m sure there’s more I’m forgetting right now. I did not take the meds after Friday night. Now Thursday (4am) I’ve been having withdrawal symptoms. Tremors, anxiety, insomnia, no appetite. I see my pysch today at 130. I actually went to the hospital twice in the same day because I could not sleep, eat, or relax. I couldn’t go to work but I am going to try today. I was wondering if maybe Prozac or sertraline would help me ease these withdrawal symptoms or if anyone else has experienced this after on three days of being on meds!!!
  2. I've only been taking 150mg trazodone a night for about 5 weeks and have been experiencing side effects that range from permanent blurry vision to concentration issues and I was experiencing heart palpitations but they seem to have passed and need some advice on how to taper off. The only information I can find says to do 10% every 4 weeks but that seems insane for a medication I've only been on for 5 weeks. I talked to my doctor about it and she told me to cut the dosage by 50% and see if that helps the side effects... obviously, that is horrible advice. I've already experience withdrawal symptoms once because my doctor also didn't explain that once I started taking it I had to take it every night without ever missing a dose and I missed a dose by 11 hours and then only took 100mg. I realize now that the 150 dosage is for depression but I was told repeatedly that she was only giving me the sleeping dosage which is what I needed... Anyway, a member of one of my facebook groups mentioned this site and said something about a 25% every 5 days and I was hoping to get more information on that, or how I should go about this. Thanks in advance.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy